On the closure of elliptic wedge operators

Juan B. Gil, Thomas Krainer, Gerardo A. Mendoza

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


We prove a semi-Fredholm theorem for the minimal extension of elliptic operators on manifolds with wedge singularities and give, under suitable assumptions, a full asymptotic expansion of the trace of the resolvent.

Original languageEnglish (US)
Pages (from-to)2035-2062
Number of pages28
JournalJournal of Geometric Analysis
Issue number4
StatePublished - Oct 2013

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'On the closure of elliptic wedge operators'. Together they form a unique fingerprint.

Cite this